MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 25CM / 0.7MM TIP; COMMON DEVICE NAME: ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 25CM / 0.7MM TIP; COMMON DEVICE NAME: ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6750250507
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
The device guidestop was disassembled from the device, posing the risk of a small component being lost in a surgical site, during a service evaluation at the manufacturer facility.There were no adverse consequences related to this event.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SILVERGLIDE BIPOLAR FORCEPS SK BAYONET, 25CM / 0.7MM TIP
Common Device Name
COMMON DEVICE NAME: ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8122198
Report Number0001811755-2018-02610
Device Sequence Number1653398
Product Code GEI
UDI-Device Identifier04546540532602
UDI-Public04546540532602
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K992931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6750250507
Device Lot Number2N03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2018
Initial Date Received by Manufacturer 11/06/2018
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date12/01/2018
Supplement Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1